BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2004 >
Volume 30 Number 4 >

Please use this identifier to cite or link to this item:

Title: Symmetric and Asymmetric Gaps in Some Fields of Formal Power Series
Authors: Galanova, N.
Keywords: Non-Archimedean Real Closed Fields
Super-Real Fields
Fields of Formal Power Series
Symmetric Gaps
Issue Date: 2004
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 30, No 4, (2004), 495p-504p
Abstract: We consider a construction of fields with symmetric gaps that are not semi-η1. By this construction we give examples of fields with different asymmetric gaps.
Description: 2000 Mathematics Subject Classification: 03E04, 12J15, 12J25.
ISSN: 1310-6600
Appears in Collections:Volume 30 Number 4

Files in This Item:

File Description SizeFormat
sjm-vol30-num4-2004-p495-p504.pdf472.63 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback